# SDR QXEA0001567

- Difficulty date: May 23, 2000
- Submitted: June 26, 2000
- Operation: Air carrier
- Aircraft: N480AU
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11229
- Aircraft time: 30,528 hours, 37,236 cycles
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Bracket
- Condition: Cracked
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YYC-  NR 2 ENGINE STUB WING WIRE/CABLE LOOM BRACKET BELOW PANEL O2D IS CRACKED.  REPAIRED IAW FOKKER SRM 4-20-11 FIGURE 2 AND 51-31-01.
